# SDR YENA2023061600668

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 67,960 hours, 24,770 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1936, STI-JFK. 'IN DESCENT AND APPROACH BELOW 10000, WE NOTICED A MUSTY SMELL LIKE CRAYONS. IN THE FLIGHT DECK. ODOR WAS ONLY APPARENT IN THE FLIGHT DECK. PER FCOM VOL1, WE SHUT THE CROSSBREED VALVE AND TURNED PACL 1 OFF. THE ODOR DISSIPATED QUICKLY. THE SMELL WAS PERSISTENT UNTIL WE ISOLATED PACK 1; SUSPECTED CONTAMINATION FROM APU. DEFER APU, REMOVED AND REPLACED RECIRT FILTERS AS PER AMM 21-21-41. COMPLIED WITH INFO NOTICE A320/A321 CEO AND NEO TSM 05-50-00-810-831-A (2017-T015J) PERFORM LEVEL A DECONTAMINATION CHECK AS PER REF NOTICE. A/C OK FOR CONTINUED SERVICE.'
